# SDR 03FDEA00344

- Difficulty date: March 13, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 25,494 hours, 5,683 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP FOUND OUTBOARD MOST HINGE FITTING HOLE   QTY. 02 EACH WITH CORROSION.    LT WING OUTBD FLAP, OUTBD MOST HINGE FITTING CORROSION CARRIED OUT   REPAIR IAW FEDEX EA 1-5750-67577
